# SDR JR2R20251016294

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091882003
- Condition: Dented
- Location: Zone 100
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND FR86 ON LH SIDE UNDER THE L2 DOOR CUT-OUT HAD DENT.
